# SDR MWEA020561

- Difficulty date: September 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 77,006 hours, 90,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9911520233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR SUPPORT AT STATION 218 HAS SEVERAL AREAS LIGHT CORROSION LONGERON 30 TO 28 RIGHT DOT 469.  HEAT TREATED 2 DOUBLERS, LOCATED AND DRILLED DOUBLER, INSTALLED REPAIR DOUBLER, LOCATING AND DRILLED REMAINING FLOOR LINING, INSTALLED 2 NUT PLATES.
